# SDR TSAA9930443

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat Probe
- Part number: 851CM2
- Condition: Failed
- Location: Lt Pitot
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 505 - HNL-CXI - LEFT ELEVATOR PITOT HEAT LIGHT CAME ON IMMEDIATELY AFTER TAKEOFF.  RETURNED TO HNL.  UNEVENTFUL LANDING.  REMOVED AND REPLACED LEFT ELEVATOR PITOT PROBE.  OPS CHECK OK IAW MM 27-31-141.  AIRCRAFT RETURNED TO SERVICE.  (M)
